# SDR VNAA20250529001

- Difficulty date: April 20, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: CC6703923378AND6
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLAP FITTING AND PLATE SUPPORT OF "FLAP STUB FAIRING" 171DL AND 172DR AT RH/LH WING TRAILING EDGE ROOT WING.   DUE EXCESSIVE DAMAGE ON FLAP FITTING AND PLATE SUPPORT OF "FLAP STUB FAIRING" 171DL AND 172DR AT RH/LH WING TRAILING EDGE (ROOT WING) WERE FOUND OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 THEREFORE WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND SRM 51-41-02-001-001-A01.
